# SDR DALA2016102207503

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL NR 927C, 1250B, 1155B.  FLOOR PANELS NR: 1250B,1155B WERE FABRICATED PER AMM 53-20-01-201 AND FERRULES WERE REPLACED PER AMM 53-20-01-201.
